RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1989 Number 2, Pages 84–87 (Mi ivm8118)

Brief communications

Some sufficient conditions for the stability of the Bubnov–Galerkin method for nonlinear problems in a uniform norm

M. N. Titenskiĭ


UDC: 517.988

MSC: Primary 34G20; Secondary 47H17, 65L99

Received: 25.08.1987


 English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1989, 33:2, 111–115

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025